# SDR AALA2009020601037

- Difficulty date: February 6, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 26,337 hours, 12,757 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: CDK39801
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED GASKET ON PNEUMATIC SUPPLY LOW TEMP SENSOR AND REPLACED CRACKED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
